1. NONLINEAR COUPLED COINCIDENCE AND COUPLED FIXED POINT THEOREMS FOR WEAKLY COMPATIBLE MAPPINGS IN PARTIALLY ORDERED PROBABILISTIC METRIC SPACES

Articles in Press, Accepted Manuscript, Available Online from 05 February 2020

SAURABH MANRO; ABDELKRIM ABDELHALIM,; BEN AOUA LEILA,; ABDELKRIM ALIOUCHE, ABDELKRIM ALIOUCHE,; OUSSAEIF TAKI-EDDINE, OUSSAEIF TAKI-EDDINE,


2. Common and coupled random fixed point theorems in S-metric spaces

Volume 4, Issue 2, Winter and Spring 2017, Pages 167-182

Rashwan Ahmed Rashwan; Shimaa Ibraheem Moustafa